Stability under influence of noise with regulated periodicity

Davide Valenti, Bernardo Spagnolo, Chichigina, Dubkov

Risultato della ricerca: Otherpeer review

Abstract

A very simple stochastic differential equation with quasi-periodical multiplicative noise is investigated analytically. For fixed noise intensity the system can be stable at high noise periodicity and unstable at low noise periodicity.
Lingua originaleEnglish
Pagine61-64
Numero di pagine4
Stato di pubblicazionePublished - 2008

All Science Journal Classification (ASJC) codes

  • ???subjectarea.asjc.3100.3100???

Fingerprint Entra nei temi di ricerca di 'Stability under influence of noise with regulated periodicity'. Insieme formano una fingerprint unica.

Cita questo